Research ArticleOpen accessIn the keywordsSufficient Conditions for the Oscillation of Solutions of Some Nonlinear Parabolic SystemsS. Mazouzi, N. FerfarJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,668 accessesView PDFCite
3 articles for “functional arguments”
Set a search alertResearch ArticleOpen accessIn the abstractTarget Identification in Ory S1 Pollen Protein Allergen from Oryza sativa in the Course of Construction of Hypoallergenic VaccinesRuchi Sharma, A. K. SinghAmerican Journal of Infectious Diseases, Vol. 5, Issue 2 · 30 Jun 2009 · 7,438 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordCoupled Pettis-Hadamard Fractional Differential Systems with Retarded and Advanced ArgumentsSaïd Abbas, Mouffak Benchohra, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,490 accessesView PDFCite